Leaky Gut Syndrome archives

Please help.....antibiotics!!!

Posted by Robin Pollan on November 06, 1998 at 23:36:40:

I have recently been prescribed antibiotics for a sinus infection. This will be the first since being treated for Candida and naturally I am totally freaked out!!! I am taking Nystatin and acidophilus and the doctor did prescribe me a Diflucan to take to offset any problem I might get. My question is...when do I take the Diflucan? The doctor that saw me is not my doctor and he is out of town right now and I cannot ask him, this doctor of course knew nothing about Candida and could not help me.

I am supposed to take the antibiotics for 10 days. Please help me!!!

Robin

P.S. I developed this infection within 1 week of dealing with my neice being taken to the emergency room and later determing that she had a bladder infection and finding out that my dog (my baby) has a heart murmur!!! This PROVES to me that my immune system is VERY weak during stressful times!!!


Follow Ups:


Re: Please help.....antibiotics!!!

Posted by Walt Stoll on November 07, 1998 at 10:43:03:

In Reply to: Please help.....antibiotics!!! posted by Robin Pollan on November 06, 1998 at 23:36:40:

Dear Robin,

You chould start the Diflucan the same time you start the antibiotics and keep it up till a few days after you are off them.

If it were me, however, I would not take the Diflucan but would take the Nystatin and acidophilus on the same schedule.

Walt



Follow Ups:


Re: Please help.....antibiotics!!!

Posted by grandmasal on November 07, 1998 at 12:20:02:

In Reply to: Re: Please help.....antibiotics!!! posted by Walt Stoll on November 07, 1998 at 10:43:03:

Dear Dr, Stoll:
My husband and I are currently taking Nystatin and a fellow coworker said her doctor told her not to take Nystatin but he did not explain why....We were prescribed this by an allergist after taking a blood test and finding we both have candida. I would appreciate knowing if there are any negatitives to taking this prescription... Thank you....awaiting your reply...Please e-mail me at Grandmasal


Follow Ups:


Re: Please help.....antibiotics!!!

Posted by Walt Stoll on November 08, 1998 at 17:14:01:

In Reply to: Re: Please help.....antibiotics!!! posted by grandmasal on November 07, 1998 at 12:20:02:

Dear Grandmasal,

What a neat name!

Isn't it amazing how many ignorant docs there are out there who feel it necessary to share their ignorance? This doc could not have studied this subject for one second. Yet s/he felt the need to tell his/her trusting patient something like this.

Nystatin is the only thing I know of listed in the Physicians' Desk Reference (PDR) that has no contraindications. It is like sand in that 100% of all ingested can be recovered, unchanged, from the stool. The worst one can do with Nystatin is waste money buying it.

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Leaky Gut Syndrome archives